I am 22 years old and am overweight but i've recently lost 40 lbs. My blood pressures were running around 100/60 and then during a recent stay in a mental health unit my bp spiked to 174/131. I was given emergency medicine to bring it down but the next morning it was back up to 170's. So now I am on a blood pressure medicine to keep that under control with no previous history of hypertension. Within a day or so of the sudden spike I started to have episodes where my heart would start to beat faster and faster and really hard. I'd get dizzy and feel like I was going to faint and this intense pressure/discomfort in my chest. I don't have panic attacks and upon looking at the symptoms find it doesn't really fit. I am not anxious when these happen feel no fear or anything. I just get really sick. My resting heart rate in the mornings was running between 110 and 130's so i was put on another medication to bring that down. Last night I missed the dose and woke up in the middle of the night with my heart pounding and a pulse of 114. I stood up and nearly fainted. Everything sounded miles away. I made sure to take all my meds this morning but this is frustrating!! I had an ekg done but it was normal. My blood work was normal except for low potassium but that was already corrected and I'm still having these episodes. My heart doesn't race due to the medicine but i stillhave episodes where I can feel my heart beating hard and I get very faint. I see my doctor Dec 8th. Are there any specific questions I should ask him or any specific tests?
I think if every test related to heart comes normal but the problem persists then your problem might be related to hormones especially those of adrenals.for this meet an endocrinologist who will do some blood tests for your basal cortisol and a 24 hour urinary catacholemine test for epinephrine and nor epinephrine.Ihope and wish you get better soon.